# SDR CA970609014

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105S
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 1249
- Condition: Failed
- Location: Gearbox
- Part time: 3,883 hours
- Component: Zahnrad Fabr, 4638001001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEVERAL SMALL SLIVERS AND FLAKES OF METAL FOUND IN MAIN GEARBOX OIL FILTER.  OIL ANALYSIS INDICATE BEARING MATERIAL FAILURE.  GEARBOX REPLACED.
